Translator Disclaimer
March 2010 Tait's conservative extension theorem revisited
Ryota Akiyoshi
J. Symbolic Logic 75(1): 155-167 (March 2010). DOI: 10.2178/jsl/1264433913

Abstract

This paper aims to give a correct proof of Tait's conservative extension theorem. Tait's own proof is flawed in the sense that there are some invalid steps in his argument, and there is a counterexample to the main theorem from which the conservative extension theorem is supposed to follow. However, an analysis of Tait's basic idea suggests a correct proof of the conservative extension theorem and a corrected version of the main theorem.

Citation

Download Citation

Ryota Akiyoshi. "Tait's conservative extension theorem revisited." J. Symbolic Logic 75 (1) 155 - 167, March 2010. https://doi.org/10.2178/jsl/1264433913

Information

Published: March 2010
First available in Project Euclid: 25 January 2010

zbMATH: 1190.03015
MathSciNet: MR2605886
Digital Object Identifier: 10.2178/jsl/1264433913

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 1 • March 2010
Back to Top